# SDR SWAA2019052933028

- Difficulty date: May 5, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE CRACKED IN UPPER SURFACE APPROX. 1" AND LOWER SURFACE APPROX. 1.5".  REPAIRED SCUFF PLATE PER EA.
